Ueber den Cayley'schen Schnittpunktsatz


Mathematische Annalen (1886)

  • Volume: 26, page 275-299
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bacharach. "Ueber den Cayley'schen Schnittpunktsatz." Mathematische Annalen 26 (1886): 275-299. <http://eudml.org/doc/157187>.

author = {Bacharach},
journal = {Mathematische Annalen},
pages = {275-299},
title = {Ueber den Cayley'schen Schnittpunktsatz},
url = {http://eudml.org/doc/157187},
volume = {26},
year = {1886},

AU - Bacharach
TI - Ueber den Cayley'schen Schnittpunktsatz
JO - Mathematische Annalen
PY - 1886
VL - 26
SP - 275
EP - 299
UR - http://eudml.org/doc/157187
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.